# SDR 99ZZZX2700

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31050105
- Condition: Deployed
- Location: Passenger Door
- Part time: 23,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 545 - WHILE INSPECTING GIVE BAR MECHANISM ON FORWARD PASSENGER DOOR, SLIDE PARTIALLY DEPLOYED.  REMOVED AND REPLACED FORWARD PASSENGER DOOR SLIDE IAW MM.
